Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 44, NWS Memphis, TN

March 31, 2023Fayette County, Hardeman County, Shelby County, Tennessee; Benton County, DeSoto County, Marshall County, Mississippi

NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 8:06 PM CDT for Fayette County, Hardeman County, Shelby County, Tennessee; Benton County, DeSoto County, Marshall County, Mississippi. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 8:06 PM CDT (01:06 UTC)
Expired
Mar 31, 2023, 8:45 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 8:15 PM CDTTORNADO2 Wnw Byhalia, MSPOSSIBLE TORNADO.
Mar 31, 8:30 PM CDTTSTM WND DMG2 Sw Slayden, MSREPORT FROM MPING: TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
Mar 31, 8:45 PM CDTTSTM WND DMG1 Wsw La Grange, TNSEVERAL TREES UPROOTED IN THE AREA AROUND LA GRANGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:28 PM CDTTornado Watch PDSSPC11 hr
Mar 31, 5:58 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

745 
WFUS54 KMEG 010106
TORMEG
MSC009-033-093-TNC047-069-157-010145-
/O.NEW.KMEG.TO.W.0044.230401T0106Z-230401T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
806 PM CDT Fri Mar 31 2023

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northeastern DeSoto County in northwestern Mississippi...
  Northwestern Marshall County in northwestern Mississippi...
  Northwestern Benton County in northeastern Mississippi...
  Southern Fayette County in west Tennessee...
  Southwestern Hardeman County in west Tennessee...
  Southeastern Shelby County in west Tennessee...

* Until 845 PM CDT.
    
* At 806 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Lewisburg, or near Olive Branch, moving northeast
  at 60 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southaven, Collierville, Germantown, Olive Branch, Memphis,
  Somerville, Byhalia, Mt Pleasant, Lagrange, Lewisburg, Michigan
  City, Slayden, Macon, Piperton, Rossville, Moscow, Williston, Grand
  Junction, La Grange and Coal Oil Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3479 8988 3499 8994 3507 8976 3530 8925
      3500 8909
TIME...MOT...LOC 0106Z 241DEG 50KT 3488 8983 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

SMW
3 follow-up statements
000 
WWUS54 KMEG 010122
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
822 PM CDT Fri Mar 31 2023

MSC033-010131-
/O.CAN.KMEG.TO.W.0044.000000T0000Z-230401T0145Z/
DeSoto MS-
822 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHEASTERN DESOTO COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Mississippi...and west Tennessee. A Tornado Watch also remains in
effect until 100 AM CDT for northeastern Mississippi...and west
Tennessee.

LAT...LON 3484 8969 3503 8972 3530 8925 3500 8909
TIME...MOT...LOC 0121Z 250DEG 47KT 3493 8959 

$$

MSC009-093-TNC047-069-157-010145-
/O.CON.KMEG.TO.W.0044.000000T0000Z-230401T0145Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-Shelby TN-
822 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN MARSHALL...NORTHWESTERN BENTON...SOUTHERN FAYETTE...
SOUTHWESTERN HARDEMAN AND SOUTHEASTERN SHELBY COUNTIES...
    
At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mt Pleasant, or 10 miles southeast of Collierville,
moving east at 55 mph.

HAZARD...Tornado, golf ball size hail, and 60 mph wind gusts.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Collierville, Somerville, Byhalia, Mt Pleasant, Lagrange, Michigan
City, Slayden, Macon, Piperton, Rossville, Moscow, Williston, Grand
Junction, La Grange, Coal Oil Corner, Cayce, Laconia, Elba, Early
Grove and Taska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3484 8969 3503 8972 3530 8925 3500 8909
TIME...MOT...LOC 0121Z 250DEG 47KT 3493 8959 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

SMW
332 
WWUS54 KMEG 010130
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
830 PM CDT Fri Mar 31 2023

TNC157-010139-
/O.CAN.KMEG.TO.W.0044.000000T0000Z-230401T0145Z/
Shelby TN-
830 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Mississippi...and west Tennessee. A Tornado Watch also remains in
effect until 100 AM CDT for northeastern Mississippi...and west
Tennessee.

LAT...LON 3487 8956 3507 8963 3530 8925 3500 8909
TIME...MOT...LOC 0129Z 241DEG 50KT 3499 8946 

$$

MSC009-093-TNC047-069-010145-
/O.CON.KMEG.TO.W.0044.000000T0000Z-230401T0145Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-
830 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL MARSHALL...NORTHWESTERN BENTON...SOUTHERN FAYETTE AND
SOUTHWESTERN HARDEMAN COUNTIES...
    
At 829 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Slayden, or 13 miles east of Collierville, moving
northeast at 60 mph.

HAZARD...Tornado, golf ball size hail, and 60 mph wind gusts.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Somerville, Mt Pleasant, Lagrange, Michigan City, Slayden, Macon,
Piperton, Rossville, Moscow, Williston, Grand Junction, La Grange,
Laconia, Early Grove, Taska, Hays Crossing, Pattersonville, Forty
Five and Ghost River State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3487 8956 3507 8963 3530 8925 3500 8909
TIME...MOT...LOC 0129Z 241DEG 50KT 3499 8946 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

SMW
151 
WWUS54 KMEG 010134
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
834 PM CDT Fri Mar 31 2023

MSC009-093-TNC047-069-010145-
/O.CON.KMEG.TO.W.0044.000000T0000Z-230401T0145Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-
834 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL MARSHALL...NORTHWESTERN BENTON...SOUTHERN FAYETTE AND
SOUTHWESTERN HARDEMAN COUNTIES...
    
At 833 PM CDT, a confirmed large and extremely dangerous tornado was
located over Slayden, or 12 miles north of Holly Springs, moving east
at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Somerville, Mt Pleasant, Lagrange, Michigan City, Slayden, Macon,
Piperton, Rossville, Moscow, Williston, Grand Junction, La Grange,
Laconia, Early Grove, Taska, Hays Crossing, Pattersonville, Forty
Five and Ghost River State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3487 8956 3507 8963 3530 8925 3500 8909
TIME...MOT...LOC 0133Z 249DEG 41KT 3496 8943 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

SMW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 19 minutes earlier.

Area forecast discussion, Mar 31, 7:47 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023

00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)

CJC

&&

.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023

A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.

Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.

A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.

Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.

High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.

Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.

AC3

&&

.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023

A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.

Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.

VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.

30/Sirmon

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.

MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.

TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JDS
AVIATION...ARS

In the hours before

Local storm report, Mar 31, 6:37 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          3 S COVINGTON           35.52N 89.65W
03/31/2023                   TIPTON             TN   AMATEUR RADIO

            ROOF DAMAGE AND WINDOWS BLOWN OUT AT
            CHEVROLET DEALARSHIP ON HIGHWAY 51 SOUTH OF
            DOWNTOWN COVINGTON.

&&
Local storm report, Mar 31, 6:42 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TORNADO          4W BROWNSVILLE          35.59N 89.25W
03/31/2023                   HAYWOOD            TN   EMERGENCY MNGR

            CORRECTS PREVIOUS TORNADO REPORT FROM
            BROWNSVILLE. A ROOF WAS BLOWN OFF A TRAILER
            ON PEPPER LANE IN BROWNSVILLE. SOME DEBRIS
            IS ON THE ROAD AND IN THE TREES.

&&
Local storm report, Mar 31, 6:49 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          3 W BROWNSVILLE         35.59N 89.31W
03/31/2023                   HAYWOOD            TN   AMATEUR RADIO

            ONE CHURCH WAS DESTROYED AND SEVERAL HOMES
            WERE DAMAGED NEAR THE INTERSECTION OF FULTON
            ROAD AND EVINS ROAD WEST OF BROWNSVILLE.

&&
Local storm report, Mar 31, 7:07 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          COVINGTON               35.57N 89.65W
03/31/2023                   TIPTON             TN   LAW ENFORCEMENT

            THE COVINGTON HOSPITAL HAS BEEN DAMAGED WITH
            PATIENTS BEING REROUTED TO LAUDERDALE
            COUNTY.

&&
Local storm report, Mar 31, 7:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          2 E MARVELL             34.56N 90.88W
03/31/2023                   PHILLIPS           AR   TRAINED SPOTTER

            SPOTTER REPORT OF A TORNADO.

&&
Local storm report, Mar 31, 7:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TORNADO          7 NE TUNICA             34.76N 90.29W
03/31/2023                   TUNICA             MS   EMERGENCY MNGR

            REPORT OF DAMAGE ON ARKLABUTLA DAM ROAD IN
            TUNICA COUNTY.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:28 PM CDTTornado WarningMEGBenton, Carroll10 min
Mar 31, 7:35 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGShelby40 min
Mar 31, 8:31 PM CDTSpecial Weather StatementMEGLauderdale29 min
Mar 31, 8:38 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGFayette, Hardeman, McNairy37 min
Mar 31, 9:14 PM CDTTornado Warning Considerable damage threatMEGChester, Hardeman, Hardin, McNairy46 min
Mar 31, 9:15 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood45 min
Mar 31, 9:34 PM CDTTornado WarningMEGFayette, Shelby41 min
Mar 31, 9:44 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy30 min
Mar 31, 9:45 PM CDTTornado WarningMEGCarroll, Crockett, Gibson, Haywood45 min
Mar 31, 10:03 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby27 min
Mar 31, 10:07 PM CDTTornado WarningMEGFayette, Shelby23 min
Mar 31, 10:09 PM CDTTornado WarningMEGBenton, Carroll, Henry51 min
Mar 31, 10:16 PM CDTTornado WarningMEGBenton, Henry22 min
Mar 31, 10:22 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman53 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Mar 31, 10:51 PM CDTTornado WarningMEGChester, Hardeman, McNairy39 min
Mar 31, 10:52 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson38 min
Mar 31, 10:54 PM CDTSpecial Weather StatementMEGFayette, Hardeman36 min
Mar 31, 11:00 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman45 min
Mar 31, 11:19 PM CDTAreal Flood AdvisoryMEGFayette, Hardeman, Shelby3 hr
Mar 31, 11:21 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy39 min
Mar 31, 11:25 PM CDTSpecial Weather StatementMEGHenderson35 min
Mar 31, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Hardeman, McNairy34 min
Mar 31, 11:29 PM CDTSpecial Weather StatementMEGBenton16 min
Mar 31, 11:41 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur19 min
Mar 31, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardeman, McNairy45 min
Mar 31, 11:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Decatur, Hardin, Henderson, McNairy49 min
Apr 1, 12:22 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGHardin, McNairy22 min
Apr 1, 3:24 AM CDTWind AdvisoryMEGBenton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more11 hr
Apr 1, 2:13 PM CDTWind AdvisoryMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more4 hr
Mar 31, 7:09 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Tate, Tunica51 min
Mar 31, 8:42 PM CDTTornado WarningMEGTunica33 min
Mar 31, 9:08 PM CDTTornado WarningMEGDeSoto, Tunica37 min
Mar 31, 10:20 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tunica25 min
Mar 31, 10:34 PM CDTTornado WarningMEGCoahoma, Panola, Quitman41 min
Mar 31, 10:41 PM CDTTornado WarningMEGCoahoma, Panola, Quitman34 min
Mar 31, 11:09 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate16 min
Mar 31, 11:12 PM CDTTornado WarningMEGLafayette, Panola, Quitman15 min
Mar 31, 11:39 PM CDTTornado WarningMEGLafayette, Panola18 min
Apr 1, 12:39 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union51 min
Apr 1, 12:46 AM CDTTornado WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union44 min
Apr 1, 12:53 AM CDTSevere Thunderstorm Warning Considerable damage threatMEGCalhoun, Lafayette, Lee, Pontotoc52 min
Apr 1, 12:58 AM CDTTornado WarningMEGLee, Pontotoc47 min
Apr 1, 1:17 AM CDTSpecial Weather StatementMEGTishomingo13 min
Apr 1, 1:19 AM CDTTornado WarningMEGItawamba, Tishomingo20 min
Apr 1, 1:20 AM CDTSpecial Weather StatementMEGCalhoun25 min
Apr 1, 1:33 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGItawamba, Lee42 min
Apr 1, 1:39 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw51 min
Apr 1, 1:46 AM CDTTornado WarningMEGCalhoun, Chickasaw, Monroe44 min
Apr 1, 1:55 AM CDTSpecial Weather StatementMEGPontotoc35 min
Apr 1, 2:21 AM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe39 min
Apr 1, 2:58 AM CDTSpecial Weather StatementMEGMonroe17 min
Apr 1, 3:20 AM CDTSpecial Weather StatementMEGMonroe25 min

Nearby

Tornado Warnings in Tennessee, 2023Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.